# SDR DALA2021090205177

- Difficulty date: February 25, 2020
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 51,948 hours, 35,117 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER / UPPER REMOVABLE / LE SKIN / ZFS-52 / OS HOLES / AD RELATED. ERA 585576-14 ISSUED AND IS CURRENT. AD RELATED, FOLLOW ON ACTION REQUIRED. SECTION II TO BE ACCOMPLISHED WITHIN 24 MONTHS AFTER SECT.I. SECT.II IS PENDING DAMAGE TOLERANCE ANALYSIS (DTA). ENG APPROVAL (ERA REV) IS REQUIRED FOR SERVICE PAST 24 MONTHS. ASSOCIATED ER/A 00-585576 ADDED FOR AC 9546. ASSOCIATED ER/A CHANGED FROM 00-585576 TO 14-585576 FOR AC 9546. ERA REVISED TO REV 'A'. STAGE III DTE COMPLETE. LOGPAGE 1929998 TRACKS SECTION II FOLLOW ON ACTION REQUIREMENTS. THIS LOG CAN BE CLOSED. TERMINATED LOG PER LINE 4 COMMENTS. (LP #1505142)
